MathSciNet Relay Station
MathSciNet bibliographic data
MR1340188 (97i:11064) 11G09 (11J81)
Tubbs, Robert Analytic subgroups of $t$-modules. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2605–2617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement